... the shot interfere with their anti-anxiety meds?
Since I have had my depo-provera shot, it seems as though my Lexapro is not working. Has anyone ha?
- 8 Oct 2009 by Ginialynn
- depo-provera, lexapro, provera, anxiety, generalized anxiety disorder
Added 8 Oct 2009:
I have been feeling the usual withdraws from Lexapro, but have been taken it daily. I am very confused
8 Oct 2009
Hi Ginialynn, I'm not familiar with this side effect. I would imagine that these meds were prescribed by two different doctors. I think it would be wise for you to call them and ask each for their opinion. It's probably your best bet when it comes to finding the source of your problem. Take care, keemo7
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... month ago and im still having anxiety attacks and suffer depression! help!!!
2 answers • 20 Aug 2010
I received my first depo shot about a week ago and now I'm starting to get stomach aches and experiencing some nausea. Did anyone else suffer ...
1 answer • 22 Jul 2013
I got my first shot of depo January 31 and was suppose to go back 3 months later and? never did. I just want to know when will I bet able to get ...
1 answer • 26 Jul 2013
Hi all I had a miscarrige in November and was on cerrelle pill until my first ever depo shot on 11th march I was due for next shot on 3rd june I was ...
1 answer • 15 Jun 2015
Depo-Provera - I have been on the depo shot since jan through out the first two shot I bled non stop
... when i got my third shot i didnt bleed for about two weeks and now it has started up again the doctors didnt really help last time i asked them ...
0 answers • 27 Jul 2015